# SDR DLL14981481

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1738D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1234
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: L1011250500ER
- Condition: Out Of Balance
- Location: Mlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT ROTATION FELT VIBRATION AND HEARD LOUD NOISE.  NOTICED TRUCK LIGHT, HYDRAULIC SYS AND FUEL SYS LIGHTS.  A AND C SYS SHOW .25 AND .50 QTY.  TANK 1 INBD BOOST PUMP LOW LIGHT ON REPLACED WHEEL ASSY.
